# SDR 96ZZZX6087

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N36319
- Make and model: Piper PA-34-200T
- Aircraft serial: 347870318
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: 442CW6
- Condition: Seized
- Location: Pneu Sys
- Part time: 540 hours
- Component: Airborne
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUMP SEIZED AND DRIVE SHAFT BROKEN.
